# SDR AAAAACNMA20090144

- Difficulty date: March 4, 2009
- Submitted: September 3, 2009
- Operation: Air carrier
- Aircraft: N522AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48315
- Aircraft time: 51,911 hours, 14,633 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Cracked
- Location: Bs 1741-1721
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1741-1721, S-31R APPROX, DURING CTR CARGO DOOR REPAIR WAS FOUND CRACK ON THE INNER WEB.  CRACK WAS TRIMMED OUT.  AREA WAS REINFORED WITH A DOUBLER PN N522AX-NRC57-1 IAW SRM VOL 1-52-00-01, FIGURE 9 AND INSTALLED USING FASTENERS MS20470D-6-5  B/N 63540-02 IAW SRM 51-35-01 VOL 2.
